# SDR SWIA200921389

- Difficulty date: February 7, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 14,377 hours, 12,334 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE AFT THRUST MOUNT CORRODED.  SB COMPLIANCE, REPLACED MOUNT.
